# SDR AALA201905289014

- Difficulty date: May 7, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 61,380 hours, 23,142 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311278220201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: CORROSION FLOORBEAM -Y1292 BTW FR12/FR24 AT FWD GALLEY AREA (1EA) L=1.507"X W=1.1875"X D=0.0490" CORRODED AREA. REPLACED FLOORBEAM -Y1292 BTW FR12/FR24 AT FWD GALLEY AREA (1EA) AND FASTENERS IAW SRM 51-72-11, 51-42-11 AND DRAWING D53115054.
